Three weeks ago, I had a partial abdominal hysterectomy. The pain is EXCRUCIATING!!! The pain radiates from the left side of my abdomen to just below my belly button. I try to get out of bed, I'm doubling over in pain and I'm practically fainting from the pain whenever I stand. I've taken pain medication, however, my medicine makes me constipated. I have to take Senokot. My concerns are having to constantly take medication for bowel movement. I went to the emergency room last week, the ER doctor told me that my internal stitches were healing. Is this normal??
Ask your Dr. for toradal, it is non narcotic, yet a very good strong pain med. i would discontinue the senokot, Increase your fluids alot, also add lots of fruit/. I had a hysterectomy last year, I forced myself to walk I did circles around the main floor of my home. (avoid stairs) If pain continues see Dr. you could have adhesions. Good luck, cherie
awesome .. thats what im going thru also on a tah bso .. i am only 3+ weeks post op but i cry from the pain ... its not as bad as in the hosp but its enuf to make u cry really .. im callin doc in the morning about the non narc pain relief
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.